Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 130, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 28, 2015, 6:14 PM MDT for Adams County, Weld County, Colorado. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2015, 6:14 PM MDT (00:14 UTC)
- Expired
- Jun 28, 2015, 7:00 PM MDT
- In force
- 46 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Adams County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 47 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 6:30 PM MDT | NON-TSTM WND GST 60 | Brighton, CO | PEA SIZE HAIL AND TORRENTIAL RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 472 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 2982 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
468 WUUS55 KBOU 290014 SVRBOU COC001-123-290100- /O.NEW.KBOU.SV.W.0130.150629T0014Z-150629T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 614 PM MDT SUN JUN 28 2015 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ADAMS COUNTY IN NORTHEASTERN COLORADO... SOUTHWESTERN WELD COUNTY IN NORTHEASTERN COLORADO... * UNTIL 700 PM MDT * AT 612 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT LUPTON...OR 24 MILES SOUTH OF GREELEY...MOVING SOUTH AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF LASALLE... MOVING SOUTH AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... NORTHEASTERN COMMERCE CITY...BRIGHTON...FORT LUPTON...LOCHBUIE... PLATTEVILLE...HUDSON...LA SALLE...GILCREST...BARR LAKE AND MILTON RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 4037 10483 4036 10461 3993 10456 3990 10482 TIME...MOT...LOC 0012Z 344DEG 13KT 4007 10473 HAIL...1.00IN WIND...<50MPH $$ DANKERS
3 follow-up statements
388 WWUS55 KBOU 290033 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 633 PM MDT SUN JUN 28 2015 COC001-123-290100- /O.CON.KBOU.SV.W.0130.000000T0000Z-150629T0100Z/ ADAMS CO-WELD CO- 633 PM MDT SUN JUN 28 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHWESTERN ADAMS AND SOUTHWESTERN WELD COUNTIES... AT 630 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUDSON...OR 26 MILES SOUTH OF GREELEY...MOVING SOUTHEAST AT 10 MPH. ADDITIONAL THUNDERSTORMS WERE LOCATED ALONG EXTENDING NORTH TO NEAR LASALLE. SPOTTERS IN THE FORT LUPTON AND HUDSON AREAS HAVE BEEN REPORTING PEA SIZED HAIL FROM THESE THUNDERSTORMS. ADDITIONAL STRENGTHENING OF THE STORMS IS STILL POSSIBLE. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN COMMERCE CITY...BRIGHTON...FORT LUPTON...LOCHBUIE... PLATTEVILLE...HUDSON...LA SALLE...GILCREST...BARR LAKE AND MILTON RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 4037 10483 4036 10461 3993 10456 3990 10482 TIME...MOT...LOC 0030Z 315DEG 10KT 4004 10468 HAIL...1.00IN WIND...<50MPH $$ DANKERS
465
WWUS55 KBOU 290039
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
639 PM MDT SUN JUN 28 2015
COC001-123-290100-
/O.CON.KBOU.SV.W.0130.000000T0000Z-150629T0100Z/
ADAMS CO-WELD CO-
639 PM MDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHWESTERN ADAMS AND SOUTHWESTERN WELD COUNTIES...
AT 636 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUDSON...OR
26 MILES NORTHEAST OF DENVER...MOVING SOUTHEAST AT 10 MPH.
ADDITIONAL THUNDERSTORMS STRETCHED NORTHWARD TO MILTON RESERVOIR. AT
635 PM MDT...A SPOTTER IN BRIGHTON ESTIMATED WINDS TO BE 50 TO 60
MPH ALONG WITH PEA SIZED HAIL AND VERY HEAVY RAINFALL.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN COMMERCE CITY...BRIGHTON...FORT LUPTON...LOCHBUIE...
HUDSON...BARR LAKE AND MILTON RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4025 10480 4025 10460 3993 10456 3990 10482
TIME...MOT...LOC 0036Z 315DEG 10KT 4003 10466
HAIL...1.00IN
WIND...60MPH
$$
DANKERS019
WWUS55 KBOU 290056
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
656 PM MDT SUN JUN 28 2015
COC001-123-290104-
/O.EXP.KBOU.SV.W.0130.000000T0000Z-150629T0100Z/
ADAMS CO-WELD CO-
656 PM MDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ADAMS AND
SOUTHWESTERN WELD COUNTIES WILL EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...HEAVY RAIN IS STILL FALLING OVER SOUTHWESTERN WELD COUNTY
WITH THIS THUNDERSTORM. THE HEAVIEST RAINFALL HAS FALLEN BETWEEN
FORT LUPTON AND HUDSON. UP TO TWO AND A HALF INCHES OF RAIN HAS
FALLEN NEAR HUDSON IN THE PAST 30 MINUTES. MOTORISTS SHOULD USE
CAUTION IF THEY ENCOUNTER FLOODED ROADWAYS. TURN AROUND...DON'T
DROWN.
LAT...LON 4025 10480 4025 10460 3993 10456 3990 10482
TIME...MOT...LOC 0053Z 344DEG 13KT 4003 10466
$$
DANKERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:08 PM MDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jun 28, 2:08 PM MDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 208 PM MDT SUN JUN 28 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 205 PM MDT SUN JUN 28 2015 SCATTERED THUNDERSTORMS FORMED OVER THE FOOTHILLS AND MOUNTAINS SHORTLY AFTER NOON. EXPECT STORMS TO CONTINUE INTO THE EVENING HOURS AS THEY SPREAD EASTWARD ACROSS THE AREA. SURFACE BASED CAPES WILL BE AROUND 1000 J/KG WITH SURFACE TEMPERATURES NEAR 90 DEGREES AND DEW POINTS AROUND 50. PRECIPITABLE WATER VALUES WILL CONTINUE TO INCREASE AND APPROACH AN INCH BY EARLY EVENING. EXPECT THE THUNDERSTORMS TO PRODUCE HEAVY RAIN...SMALL HAIL AND GUSTY OUTFLOW WINDS. CAN'T RULE OUT A FEW BRIEF SEVERE STORMS WITH HAIL ONE INCH IN DIAMETER AND 60 MPH WIND GUSTS. STORMS WILL COME TO AN END AROUND MIDNIGHT. ON MONDAY...THE STRONG UPPER LEVEL HIGH WILL REMAIN WEST OF COLORADO AND CONTINUE TO BRING A NORTH-NORTHWEST FLOW ALOFT TO THE STATE. HIGH TEMPERATURES WILL STAY ABOUT THE SAME AS TODAY...SO EXPECT HIGHS IN THE UPPER 80S TO LOWER 90S AGAIN MONDAY. MOISTURE AND INSTABILITY DECREASE MONDAY WITH CAPES LESS THAN 1000 J/KG. MID LEVEL TEMPERATURES WILL WARM A FEW DEGREES AND LIKELY CAP CONVECTION ACROSS THE FRONT RANGE AND EASTERN PLAINS. STILL EXPECT TO SEE ISOLATED SHOWERS AND STORMS OVER THE MOUNTAINS AND PARK COUNTY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 205 PM MDT SUN JUN 28 2015 MEGA BLOCKING UPPER RIDGE OVER THE WESTERN QUARTER OF THE U.S. NEXT COUPLE OF DAYS IS PROGGED TO DEAMPLIFY/WEAKEN AS A SERIES OF SHORTWAVES RACE EAST OVER THE PACIFIC NORTHWEST. SOME OF THIS SHORTWAVE ENERGY IS PROGGED BY MODELS TO SWING SOUTHEAST OVER NORTHEAST COLORADO DURING THE LATTER HALF OF THE WEEK...EACH ACCOMPANIED BY A SFC COLD FRONT. MODELS SHOW ONE BACKING UP AGAINST THE FRONT RANGE DURING THE DAY WEDNESDAY AND ANOTHER LATE ON THURSDAY. BEFORE THE RIDGE BREAKS DOWN...THE REGION REMAINS UNDER THE INFLUENCE OF A WARM AND RELATIVELY DRY NORTH-NORTHWEST FLOW ALOFT. UPSLOPE/UPVALLEY FLOW INDUCED BY STRONG DAYTIME HEATING AND STEEP BOUNDARY LAYER LAPSE RATES SHOULD MANAGE TO GENERATE A FEW LOW TOP T-STORMS MID TO LATE AFTERNOON. BY EVENING...A SFC BOUNDARY STALLED OUT ACRS THE NORTHEAST CORNER OF THE STATE COULD SERVE AS A FOCUS FOR A FEW T-STORMS OUT THERE WHICH MAY LINGER UNTIL THE WEE HRS OF THE MORNING. LATER THIS WEEK...SHOULD SEE T-STORM CHANCES RISING FOR REASONS MENTIONED ABOVE AND ALSO IN RESPONSE TO INCREASING PRECIPITABLE WATER AMOUNTS. COULD SEE ISOLATED T-STORMS PRODUCING HEAVY RAINFALL ALONG THE FRONT RANGE LATE WEDNESDAY AND POSSIBLY OVER SOUTHERN PORTIONS OF THE CWA...SUCH AS SOUTH PARK ON THURSDAY. BY THE WEEKEND...MEDIUM RANGE MODELS SHOW FURTHER WEAKENING OF THE UPPER RIDGE AS IT SLOWLY MIGRATES OVER THE ROCKY MOUNTAIN REGION. THIS EASTWARD SHIFT IN THE RIDGE ALLOWS MORE MONSOON MOISTURE TO STREAM UP OVER THE DESERT SOUTHWEST AND POSSIBLY AS FAR NORTH AS NORTHERN UTAH AND WYOMING. MAY SEE SOME OF THIS SUBTROPICAL MOISTURE CURVING SOUTH INTO NORTH CENTRAL COLORADO ON SUNDAY WHICH COULD ELEVATE THE T-STORM PROBABILITY OVER THE NRN COLORADO MTNS... FRONT RANGE FOOTHILLS AND NEARBY PLAINS. TEMPERATURES DURING THE UPCOMING EXTENDED PERIOD START OUT ABOVE AVERAGE ON TUESDAY WITH HIGHS IN THE LOW TO MID 90S AT LOWER ELEVATIONS. HIGH COUNTRY READINGS WILL BE QUITE BALMY AS WELL WITH 60S/70S ON THE MTN SLOPES/RIDGES AND 80S ON THE LOWER VALLEY FLOORS. LOOK FOR SFC TEMPS ON THE PLAINS AND FOOTHILLS TO COOL 5-7 DEG F ON WEDNESDAY WITH ARRIVAL OF THE COLD FRONT AND INCREASED CLOUD COVER. DO NOT SEE MUCH IF ANY CHANGE IN MTN/HIGH VALLEY TEMPS. DURING THE REMAINDER OF THE WEEK...EXPECT FURTHER COOLING WITH BELOW AVERAGE TEMPS EAST OF THE CONTINENTAL DIVIDE. WEST OF THE DIVIDE DAILY TEMPS THROUGH SUNDAY ONLY SLIGHTLY COOLER EVEN WITH THE ANTICIPATED INCREASE IN PRECIP/T-STORM CHANCES. LOOKING EVEN FURTHER OUT...EARLY NEXT WEEK COULD BE WET/STORMY AROUND HERE WITH MONSOON MOISTURE FLOWING OVER THE AREA AND YET ANOTHER COLD FRONT DROPPING IN FROM THE NORTHERN PLAINS. STAY TUNE. && .AVIATION...(FOR THE TAFS THROUGH 00Z MONDAY LATE AFTERNOON) ISSUED AT 205 PM MDT SUN JUN 28 2015 VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS...EXCEPT UNDER THUNDERSTORMS. SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE DENVER AREA BETWEEN 21Z-03Z. GUSTY OUTFLOW WINDS TO 40 KNOTS...SMALL HAIL AND HEAVY RAIN WILL ACCOMPANY THE THUNDERSTORMS. LIGHT EASTERLY WINDS ARE EXPECTED TO TURN SOUTHERLY BETWEEN 03-06Z. THERE MAY BE A PERIOD OF WEST TO NORTHWEST WINDS DUE OUTFLOW FROM THUNDERSTORMS THROUGH 03Z. FOR MONDAY...MOSTLY SUNNY SKIES ARE EXPECTED TO PREVAIL. THUNDERSTORM ACTIVITY IS EXPECTED TO REMAIN OVER THE HIGHER TERRAIN WEST OF DENVER. WINDS WILL AGAIN BE ON THE LIGHT SIDE. && .HYDROLOGY... ISSUED AT 205 PM MDT SUN JUN 28 2015 HEAVY RAIN WILL BE POSSIBLE FROM THUNDERSTORM THIS AFTERNOON AND EVENING. THE STORMS WILL BE MOVING AT 15 TO 20 MPH...SO THE THREAT FOR FLOODING RAINS WILL BE VERY LOW. ON MONDAY...JUST ISOLATED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND PARK COUNTY. BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MEIER LONG TERM...BAKER AVIATION...MEIER HYDROLOGY...MEIER
Hazardous weather outlook, Jun 28, 10:42 AM MDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1042 AM MDT SUN JUN 28 2015 COZ030>051-290445- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1042 AM MDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE HIGHER TERRAIN THIS AFTERNOON AND SPREAD EAST ONTO THE FRONT RANGE URBAN CORRIDOR AND NEAR BY PLAINS LATE THIS AFTERNOON AND EARLY EVENING. THE STORMS WILL PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS AND FOOTHILLS THROUGH SATURDAY...AND A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS ON THE PLAINS THROUGH TUESDAY. STORM CHANCES ARE EXPECTED TO INCREASE ON THE PLAINS MID TO LATE WEEK AS HUMIDITY INCREASES WITH MOIST UPSLOPE WINDS BEHIND A COUPLE OF WEAK FRONTAL SYSTEMS. TEMPERATURES WILL START OUT SLIGHTLY ABOVE AVERAGE THROUGH TUESDAY...THEN COOL TO BELOW AVERAGE FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MEIER/BAKER
In the hours before
Special weather statement, Jun 28, 5:01 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 501 PM MDT SUN JUN 28 2015 COZ038-042-282330- NORTHEAST WELD COUNTY CO- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- 501 PM MDT SUN JUN 28 2015 ...SPECIAL WEATHER STATEMENT... AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HEREFORD...OR 31 MILES SOUTHEAST OF CHEYENNE...MOVING SOUTH AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GROVER...PAWNEE BUTTES...BRIGGSDALE...KEOTA AND HEREFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4060 10438 4098 10446 4099 10397 4062 10381 TIME...MOT...LOC 2301Z 342DEG 24KT 4093 10426 DANKERS
Special weather statement, Jun 28, 5:46 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
546 PM MDT SUN JUN 28 2015
COZ038-042-290030-
NORTHEAST WELD COUNTY CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
546 PM MDT SUN JUN 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD COUNTY UNTIL
630 PM MDT...
AT 543 PM MDT...DOPPLER RADAR WAS TRACKING A PAIR OF STRONG
THUNDERSTORMS OVER NORTHEAST WELD COUNTY. ONE STORM WAS 7 MILES
NORTHEAST OF BRIGGSDALE...OR 33 MILES NORTHEAST OF GREELEY...MOVING
SOUTH AT 25 MPH. THE OTHER STORM WAS 35 MILES NORTHEAST OF
BRIGGSDALE...MOVING SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GROVER...NEW RAYMER...HEREFORD...PAWNEE BUTTES...STONEHAM...
BRIGGSDALE AND KEOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4055 10362 4052 10401 4052 10433 4097 10448
4099 10362
TIME...MOT...LOC 2343Z 342DEG 23KT 4072 10424
DANKERSThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:15 PM MDT | Areal Flood Advisory | BOU | Adams, Weld | 3 hr |
| Jun 28, 7:24 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 36 min |
| Jun 28, 7:34 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 26 min |
| Jun 28, 8:03 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 27 min |
| Jun 28, 8:59 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.